Moment Equations in Modeling a Stable Foreign Currency Exchange Market in Conditions of Uncertainty
Josef Diblík,
Irada Dzhalladova,
Mária Michalková and
Miroslava Růžičková
Abstract and Applied Analysis, 2013, vol. 2013, 1-11
Abstract:
The paper develops a mathematical model of foreign currency exchange market in the form of a stochastic linear differential equation with coefficients depending on a semi-Markov process. The boundaries of the domain of its instability is determined by using moment equations.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/172847.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/172847.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:172847
DOI: 10.1155/2013/172847
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().